MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2015L20-A
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information about the event has been requested.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
It was reported that during the insertion of a picco catheter the guidewire got stuck.While retracting the guidewire, it completely frayed out.No harm to the patient was reported.
 
Additional Manufacturer Narrative
The investigation for customer product complaint registered in onetrack system under number (b)(4) related to picco catheter which reported guidewire frayed out during retraction was performed.The faulty part was returned for in-house investigation.The issue was confirmed.There was no patient harm due to issue.It was concluded that the most probable cause of the issue was need to use excessive force to retract stuck guidewire.There is no indication for a systematic root cause as a deficiency of design, production or material.Overall, investigations did indicate that the device failed to meet its specification when the event occurred.A relationship between the device and the complaint is therefore considered as likely.Upon the complaint occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.Please note, that according to ifu for picco catheter: "do not withdraw guide wire against needle bevel to avoid possible severing or damage of guide wire.If resistance is encountered when removing the guide wire, the guide wire could be kinked about tip of catheter within vessel.In this case withdraw the catheter by 2 to 3 cm and try again to remove the guide wire.Use of excessive force may tear off the guide wire.Therefore, guide wire and catheter are to be removed simultaneously." based on the information above this customer product complaint will be closed.
 
Event or Problem Description
Manufacturer reference # (b)(4).

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
nicole kammermaier
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key21675509
Report Number3003263092-2025-000000
Device Sequence Number7768207
Product Code KRB
UDI-Device Identifier04250094500931
UDI-Public(01)04250094500931(17)290930(11)241015(10)800973
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2015L20-A
Device Catalogue Number6885049
Device Lot Number800973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown